# SDR CA000331007

- Difficulty date: March 31, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Fokker F27MK300
- Aircraft time: 13,639 hours
- Engine: Rroyce DART5147
- Propeller: Rotol R1754304
- System (JASC): 6120 · Propeller Controlling System
- Part: Link
- Part number: 601021106
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN THE PROP WAS CYCLED TO LOW PITCH NR 4 BLADE DID NOT ROTATE AS NR 1, 2 , 3. PITCH LINK FOUND TO BE BROKEN IN TWO PIECES. INVESTIGATION WILL BE FORWARDED TO UK CAA AND DOWTY.
